MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ VENTED BAG SPIKE; ADMINISTRATION SETS AND ACCESSORIES

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ VENTED BAG SPIKE; ADMINISTRATION SETS AND ACCESSORIES
Catalog Number CH-14
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a chemoclave¿ vented bag spike and it was that during infusion, leakage from air vent.Lipo-dox was involved in the event.There were 7 events occurred.There was no delay in critical therapy.There was patient involvement, and no patient harm/ adverse event reported.
 
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned; however, it has not been received.Without the returned device, a probable cause is unable to be determined.A device history review should be performed, and a supplemental report will be submitted.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 1/29/2026 received one (1) used.List #ch-14, chemoclave® vented bag spike; lot #14442431.One (1) used.List #unknown, 5% glucose injection 500ml semi-rigid bottle; lot #t8005.No visual damages or anomalies were observed.The reported complaint of a leak could be confirmed from the photos received.However, the sample was tested and no leaks were observed.The probable cause of the leak is unknown.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOCLAVE¿ VENTED BAG SPIKE
Common Device Name
ADMINISTRATION SETS AND ACCESSORIES
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23995869
Report Number9617594-2026-00013
Device Sequence Number13392634
Product Code ONB
UDI-Device Identifier00840619023751
UDI-Public(01)00840619023751(17)300601(10)14442431
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-14
Device Lot Number14442431
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPO-DOX.
Patient SexUnknown